# SDR 99ZZZX624

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9264A
- Make and model: Piper PA-32R-301
- Aircraft serial: 32R8613003
- System (JASC): 2434 · DC Generator-Alternator
- Part: Shaft
- Part number: ALY6421
- Condition: Misinstalled
- Location: Alternator
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALTERNATOR SHAFT NOT FULLY INSTALLED INTO ARMATURE/ALTERNATOR BODY.  KEYWAYS NOT MATCHING UP.  SHAFT TOO LONG.  UNIT WAS OVERHAULED BY AERO ELECTRIC INC.  NV2ROYSL.
